Lorentzian isothermic surfaces and Bonnet pairs
Annales Polonici Mathematici, Tome 83 (2004) no. 2, pp. 129-139
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Lorentzian surfaces in Lorentz three-space are studied using an indefinite version of the quaternions. A classification theorem for Bonnet pairs in Lorentz three-space is obtained.
Keywords:
lorentzian surfaces lorentz three space studied using indefinite version quaternions classification theorem bonnet pairs lorentz three space obtained
Affiliations des auteurs :
M. A. Magid 1
@article{10_4064_ap83_2_4,
author = {M. A. Magid},
title = {Lorentzian isothermic surfaces and {Bonnet} pairs},
journal = {Annales Polonici Mathematici},
pages = {129--139},
year = {2004},
volume = {83},
number = {2},
doi = {10.4064/ap83-2-4},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap83-2-4/}
}
M. A. Magid. Lorentzian isothermic surfaces and Bonnet pairs. Annales Polonici Mathematici, Tome 83 (2004) no. 2, pp. 129-139. doi: 10.4064/ap83-2-4
Cité par Sources :